Could I be making my skin worse??? (Maybe other can benefit)

hello everyone and thanks for looking well my situation is that I have some acne but mostly dark spots… right now using Tazorac and Benzamycin…

Well anyway I want to understand somethin Tazorac is supposed to make new skin or make me peel away old skin? (in order to get rid of marks? I am askin this because I constantly peel away my skin which i think may be actually peeling away the new skin produced in order to cover up the marks? I am not sure can someone help? Basically will these things like Retin A and Tazorac basically fade away these marks by themselves or does it help me peel away these marks?

THanks everyone hopefully someone can help me

Related Acne Archive Posts & Questions

One thought on “Could I be making my skin worse??? (Maybe other can benefit)

  1. I’m a little confused, but I think what you’re asking is if Retin A or Tazorac, etc help with red marks or makes them worse?

Comments are closed.